# SDR SIMA200420902

- Difficulty date: July 26, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 15504
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3093 - CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHT AT 8A TO BE INOPERATIVE.  MAINTENANCE REMOVED AND RPELACED THE EMERGENCY BATTERY POWER SUPPLY 22LN IAW SAAB 340 AMM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
